| Catalog Number |
382923 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.Facility name exceeds character limit: (b)(6) hospital.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd insyte ag bc global foreign matter evidenced.The following information was provided by the initial reporter, translated from japanese to english: this is a complaint about foreign object contamination found on the product before use.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: the complaint of foreign matter was confirmed; however, the composition and source of the material could not be determined from the photograph that was provided for investigation.The photo showed a 22g insyte autoguard iv catheter without the needle, needle cover, and unit packaging.A piece of material was observed on the external surface of the catheter tubing.As the device has been opened, it could not be determined with certainty whether the foreign material originated during manufacturing or use of the device.A review of the inspection records and quality/manufacturing controls for the implicated lot indicated no issues with the manufacturing process.Manufacturing controls are in place to mitigate the occurrence of this type of failure.The complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.